# SDR COMA0660575

- Difficulty date: October 8, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 25,864 hours, 22,910 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9492 - NOSE DOOR, GEAR DISAGREE AND STEERING INOP MESSAGES ON TAKEOFF.  RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  NO PSEU CODES FOUND PERTINENT TO RETRACTION.  JACKED AIRCRAFT, FOUND NLG STRUT NOT FULLY EXTENDED.  PERFORMED FULL STRUT SERVICE.  PERFORMED GEAR FUNCTIONAL CHECK, NO FURTHER DEFECTS.
